MathSciNet Relay Station
MathSciNet bibliographic data
MR148097 (26 #5606) 60.05
Blackwell, D.; Ryll-Nardzewski, C. Non-existence of everywhere proper conditional distributions. Ann. Math. Statist. 34 1963 223–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement